# SDR JR2R20180126444

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 5910244143
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING RIGHT HAND HEAT EXCHANGER FOUND PNEUMATIC DUCT SUPPORT ROD MOUNT BRACKET BROKEN IN HALF. ( REPLACED DUCT SUPPORT ROD MOUNT BRACKET IAW SRM 51-30-2 FIG 19 AND 20).
